Dal'nevostochnyi Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dal'nevost. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dal'nevost. Mat. Zh., 2005, Volume 6, Number 1-2, Pages 117–145 (Mi dvmg205)  

Control problems for stationary models of magnetic hydrodynamics of a viscous incompressible fluid

G. V. Alekseev

Institute of Applied Mathematics, Far-Eastern Branch of the Russian Academy of Sciences

Abstract: A general technique is proposed for analysing control problems for stationary magnetohydrodynamic models of a viscous incompressible fluid. The review of results of study of boundary and control problems for stationary MHD models is given.

Key words: magnetic hydrodynamics, viscous fluid, boundary value problems, control problems, optimality system, solvability, local uniqueness.

Full text: PDF file (413 kB)
References: PDF file   HTML file
UDC: 517.95
MSC: 76W05
Received: 05.07.2005

Citation: G. V. Alekseev, “Control problems for stationary models of magnetic hydrodynamics of a viscous incompressible fluid”, Dal'nevost. Mat. Zh., 6:1-2 (2005), 117–145

Citation in format AMSBIB
\Bibitem{Ale05}
\by G.~V.~Alekseev
\paper Control problems for stationary models of magnetic hydrodynamics of a viscous incompressible fluid
\jour Dal'nevost. Mat. Zh.
\yr 2005
\vol 6
\issue 1-2
\pages 117--145
\mathnet{http://mi.mathnet.ru/dvmg205}
\elib{https://elibrary.ru/item.asp?id=15484734}


Linking options:
  • http://mi.mathnet.ru/eng/dvmg205
  • http://mi.mathnet.ru/eng/dvmg/v6/i1/p117

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дальневосточный математический журнал
    Number of views:
    This page:284
    Full text:125
    References:44
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022